# SDR SWAA114617

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,370 hours, 58,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK FOUND, STRINGER CRACKED AT BS 947+5, STR 27L.  REMOVED AND REPLACED STRINGER PER SRM AND DWG.
